# SDR CALA2023022700554

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146N872288
- Condition: Corroded
- Location: Dr 4r/Sta1675
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) R4 DOOR LOWER SILL WEB CORRODED AT STA 1675 RBL 6 0. TRANSCRIBED FROM HAECO GSO NR 9284683. REMOVED AND REPLACED R-4 DOOR LOWER SILL WEB AT STA 1640 TO 1680 IAW B757-200 SRM 51-40-02 AND BAC DWG #146N8722 PO# 102532.1
